MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/003693308903400311

Медицинская библиотека · Scottish medical journal · 1989

Anaplastic carcinoma of the thyroid in a patient receiving radio-iodine therapy for amiodarone-induced thyrotoxicosis.

Bridges A B, Davies R R, Newton R W, McNeill G P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a case of amiodarone-induced thyrotoxicosis following heart valve replacement in a patient with a multinodular goitre. He responded to medical therapy with carbimazole and potassium perchlorate. Subsequent therapy with radio-iodine was followed 30 weeks later by the development of anaplastic thyroid carcinoma. It is possible that amiodarone caused a low uptake of radio-iodine by the thyroid. It is not known whether this possible low dose exposure to ionising radiation played a part in the development of the anaplastic carcinoma.

Для цитирования: Bridges A B, Davies R R, Newton R W, McNeill G P. Anaplastic carcinoma of the thyroid in a patient receiving radio-iodine therapy for amiodarone-induced thyrotoxicosis.. Scottish medical journal. 1989. DOI: 10.1177/003693308903400311.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.